# SDR 08FDEA01888

- Difficulty date: May 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 58,013 hours, 11,875 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24442
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP LOWER SURFACE FOUND WITH 3 DENT MARKS AT XIFH 249. DENTS ON RIGHT HAND WING INBD FLAP LOWER SURFACE AT XIFH 249 MEASURED AND   FOUND OUT OF   LIMITS AS PER SRM 57-10-00 FIGURE 17 VOLUME I. REPAIR CARRIED OUT AS PER SRM 57-10-00   FIGURE 3 VOLUME I. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
